Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 2, Pages 41–48 (Mi vmj579)  

This article is cited in 1 scientific paper (total in 1 paper)

On the number of connected components of the complement of limiting spectrum of Toeplitz band matrices

S. A. Zolotykha, V. A. Stukopinab

a Don State Technical University, Rostov-on-Don, Russia
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia

Abstract: We obtain lower bounds for the maximum number of connected components of complement of limiting spectrum of Toeplitz band matrix whose symbol is a Laurent polynomial of a given degree. We also give examples of polynomials which are symbols of Toeplitz matrices whose limiting spectrum divides the complex plane into the given number of connected components.

Key words: banded Toeplitz matrices, symbol of the Toeplitz matrix, limiting spectrum, number of connected components.

Full text: PDF file (242 kB)
References: PDF file   HTML file
UDC: 512.64+517.5
Received: 16.06.2015

Citation: S. A. Zolotykh, V. A. Stukopin, “On the number of connected components of the complement of limiting spectrum of Toeplitz band matrices”, Vladikavkaz. Mat. Zh., 18:2 (2016), 41–48

Citation in format AMSBIB
\Bibitem{ZolStu16}
\by S.~A.~Zolotykh, V.~A.~Stukopin
\paper On the number of connected components of the complement of limiting spectrum of Toeplitz band matrices
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 2
\pages 41--48
\mathnet{http://mi.mathnet.ru/vmj579}


Linking options:
  • http://mi.mathnet.ru/eng/vmj579
  • http://mi.mathnet.ru/eng/vmj/v18/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zolotykh, V. A. Stukopin, “Asymptotics of Eigenvalues of Simple Multiloop Banded Toeplitz Matrices of a Special Type”, Math. Notes, 102:4 (2017), 575–579  mathnet  crossref  crossref  mathscinet  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:201
    Full text:60
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021